# SDR UIEA2017042300621

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,133 hours, 9,334 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 6565
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR LEFT AND RIGHT SYSTEMS STATUS MESSAGES.  REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT AND OPS CHECKED GOOD IAW AMM 34-43-05.
